# SDR HEEA077885

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 1,587 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Inertia Reel
- Component: Inertia Reel
- Component part number: 504305401
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIA REEL HAS A SCREW MISSING.
